New generalization of Gauss-Pólya's inequality

S. Abramovich, J. Pečarić, S. Varošanec

Research output: Contribution to journalArticlepeer-review


We consider inequality of Hölder's type (Formula Presented) and give a number of results about functions w1, w2, w3 which satisfy the above-mentioned inequality. Also, in a similar way, we consider an inequality of Minkowski's type.

Original languageEnglish
Pages (from-to)331-342
Number of pages12
JournalMathematical Inequalities and Applications
Issue number3
StatePublished - Jul 1998


  • Convex function
  • Hölder's inequality
  • Left balanced function
  • Minkowski's inequality
  • Right balanced function

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'New generalization of Gauss-Pólya's inequality'. Together they form a unique fingerprint.

Cite this